# SDR SIMA20180221007

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 34,478 hours, 29,915 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31641
- Part serial: 01950221P
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WONT STOP, USED EMERGENCY BRAKE, FOUND FLAT SPOT ON ALL TIRES.  PERFORMED BRAKE INSPECTIONS ON ALL 4 BRAKES IAW WC 32-700-18 AND AIRCRAFT TAXI OPS CHECKED GOOD IAW 09-20-00.  REMOVED AND REPLACED THE NR 1, 2, 3 AND 4 MLG WHEEL ASSY IAW WC 32-700-11.  ZERO BRAKING ON RUNWAY DUE TO ICE.
